# SDR SWAA2021110423988

- Difficulty date: September 27, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1674 EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST ; / [01] REMOVED M1674 EMERGENCY BATTERY AND REPLACED WITH SERVICEABLE BATTERY PER AMM 33-51-06-960-805 STEP 4.D.(1)-(5); [02] VERIFIED CORRECTIVE ACTIONS STEP 1.; [03] PERFORMED GOOD INSTALLATION TEST OF M1674 EMERGENCY BATTERY PER AMM 33-51-06-960-805 STEP 4.D.(6); [04] VERIFIED CORRECTIVE ACTION #3
